# SDR DALA14014600959

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 62,316 hours, 46,824 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON RT WING REAR LOWER SPAR CAP.  REPAIRED IAW SR J060165, REV AD AND CARD 5710-01110-12.
